# SDR ASAA2013091896082

- Difficulty date: September 18, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 64,897 hours, 42,043 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 69374024
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH BRACKET CRACKED BS 291 AND RBL 60, BELOW STR 18  FOUND AFT REMOVING SHEAR WEB.  ACFT  GROUNDED.  FABRICATED NEW ATTACH BRACKET ALODINED PRIMED AND TOPCOATED IAW DWG 69-37402-4, SRM 51-40-05-0G-0, AMM 51-21-21-307-014 AND 51-21-99-307-022.
